dc.contributor.authorLee, Ho Woo
dc.contributor.authorBaek, Jung Woo
dc.date.accessioned2013-06-14T02:14:11Z
dc.date.available2013-06-14T02:14:11Z
dc.date.copyright2005en_US
dc.date.issued2005
dc.identifier.citationLee, H. W., & Baek, J. W. (2005). BMAP/G/1 queue under D-policy: queue length analysis. Stochastic Models, 21(2-3), 485-505.en_US
dc.identifier.issn1532-6349en_US
dc.identifier.urihttp://hdl.handle.net/10220/10381
dc.description.abstractWe study the queue length distribution of a queueing system with BMAP arrivals under D-policy. The idle server begins to serve the customers only when the sum of the service times of all waiting customers exceeds some fixed threshold D. We derive the vector generating functions of the queue lengths both at a departure and at an arbitrary point of time. Mean queue lengths are derived and a numerical example is presented.en_US
dc.language.isoenen_US
dc.relation.ispartofseriesStochastic modelsen_US
dc.rights© 2005 Taylor & Francis, Inc. This is the author created version of a work that has been peer reviewed and accepted for publication by Stochastic Models, Taylor & Francis, Inc. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at DOI: [http://dx.doi.org/10.1081/STM-200056023].en_US
dc.titleBMAP/G/1 queue under D-policy : queue length analysisen_US
dc.typeJournal Article
dc.contributor.schoolSchool of Mechanical and Aerospace Engineeringen_US
dc.identifier.doihttp://dx.doi.org/10.1081/STM-200056023
dc.description.versionAccepted version
dc.identifier.rims173638


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record